MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4006
Medical Device Problem Codes Sparking (2595); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while defibrillating a male patient (age unknown), the electrode pads sparked burning the patient.The patient's skin is red but not blistered.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The pro-padz were returned to zoll medical corporation for evaluation.The issue could not be duplicated using a test unit.Visual inspection of the returned electrodes revealed no signs of burns or damaged, though minor gel rippling was observed on the front pad.Continuity testing passed without issue.No evidence of poor electrode-to-skin coupling was found, which is typically the cause of arcing if air pockets are present.Reddening of the skin can occur normally following high- energy cardioversion.After testing, the pads were scrapped.No trend is associated with reports of this type.

Brand Name
PRO-PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22341251
Report Number1218058-2025-00100
Device Sequence Number8930563
Product Code MKJ
UDI-Device Identifier00847946016463
UDI-Public(01)00847946016463(17)260115(10)0325B
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/15/2026
Device Model Number8900-4006
Device Lot Number0325B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale